# SDR REXA2022110302385

- Difficulty date: October 28, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 33,343 hours, 24,378 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: SH67035823
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF FLOOR BEAM AT RBL9 BETWEEN FS 693.00 AND 847.00 IS CORRODED IN MULTIPLE LOCATIONS.	REPAIRED TOP OF FLOOR BEAM AT RBL 9 BETWEEN FS693.00 AND 847.00 CORROSION IAW MHIRJ REO 690-53-41-331 REV -- DATED 2022-10-21
